On $q$-fuzzy Sets in Hilbert Algebras


Abstract views: 72 / PDF downloads: 76

Authors

  • R. Alayakkaniamuthu Department of Mathematics, Rajah Serfoji Government College (Affiliated to Bharathidasan University), Thanjavur, Tamilnadu, India
  • P. Gomathi Sundari Department of Mathematics, Rajah Serfoji Government College (Affiliated to Bharathidasan University), Thanjavur, Tamilnadu, India
  • N. Rajesh Department of Mathematics, Rajah Serfoji Government College (Affiliated to Bharathidasan University), Thanjavur, Tamilnadu, India

Keywords:

Hilbert algebra, $Q$-fuzzy subalgebra, $Q$-fuzzy ideal

Abstract

In this paper, $Q$-fuzzy ideals and $Q$-fuzzy subalgebras concepts of Hilbert algebras are introduced and proved some results. Further, we discuss the relation between $Q$-fuzzy ideals (respectively $Q$-fuzzy subalgebras) and level subsets of a $Q$-fuzzy set. $Q$-fuzzy ideals and $Q$-fuzzy subalgebras are also applied in the Cartesian product of Hilbert algebras.

Downloads

Published

09-08-2023

How to Cite

R. Alayakkaniamuthu, P. Gomathi Sundari, & N. Rajesh. (2023). On $q$-fuzzy Sets in Hilbert Algebras. International Journal of Mathematics And Its Applications, 11(3), 21–44. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1188

Issue

Section

Research Article

Most read articles by the same author(s)

1 2 > >>